# SDR DALA2019120206972

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 19,854 hours, 7,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3819 ARMING/DISARMING FORWARD ENTRY DOOR VERY DIFFICULT. FABRIC THAT HOLDS GIRT BAR TO DOOR (GIRT BAR FLAP) IS LOPSIDED FORWARD PART OF FLAP IS TO TIGHT TO REACH GIRT BAR TO FLOOR FITTING . CORRECTIVE ACTION: PERFORMED OPS CK OF ARMING AND DISARMING PAX DOOR SLIDE REF 25- 66. OPS CK NORMAL. OK FOR SVC (6750806).
